Page 1 of 1 [ 10 posts ] 

ChristinaCSB
Toucan
Toucan

User avatar

Joined: 22 Jul 2007
Age: 35
Gender: Female
Posts: 266

22 Jul 2008, 1:51 pm

Anyone have mild to moderate weight gain on the pill? I am working my ass off trying to lose the 10 lbs I have gained. I actually need to lose 30 totally lbs but I don't want to resort to anorexia again so I'm working out a lot. I bike 10 miles a day, run and do yoga, and my metabolism actually isnt horriable but these stupid pills have to be it but I have no choice but to take them. I have pmdd and acne if I don't take the pills and of course the risk or pregnacy, will the weight gain stop?



krex
Veteran
Veteran

User avatar

Joined: 20 Jun 2006
Age: 56
Gender: Female
Posts: 4,471
Location: Village of the Damned

22 Jul 2008, 1:58 pm

I didn't have weight gain from them but have from anti-depressants and low thyroid. Don't forget that the weight on the scale does not correlate to fat/muscle ratio and muscle weighs much more than fat by volume. Also, it is a good idea to supplement with a B vitamin when on the pill because it deletes it and can result in depression and mood swings. I take a B100 complex(all B vit.)


_________________
Just because one plane is flying out of formation, doesn't mean the formation is on course....R.D.Lang

Visit my wool sculpture blog
http://eyesoftime.blogspot.com/


ChristinaCSB
Toucan
Toucan

User avatar

Joined: 22 Jul 2007
Age: 35
Gender: Female
Posts: 266

22 Jul 2008, 2:19 pm

Thank you, no wonder I feel so bad lately, I will have to try supplements.



kip
Veteran
Veteran

User avatar

Joined: 13 Mar 2007
Age: 33
Gender: Male
Posts: 1,166
Location: Somewhere out there...

22 Jul 2008, 2:59 pm

My sis took the pill for a year. She gained about 15 pounds and then it leveled off.

Weight gain seems to be a rather common side effect, so don't fret to much about it. It's your body adjusting to the extra hormones and adding even more curves. If you pay close attention, all the gain is in the hips and breasts.

It went away when she stopped taking the pill, so it's not completly permanant.


_________________
Every time you think you've made it idiot proof, someone comes along and invents a better idiot.

?the end of our exploring, will be to arrive where we started, and know the place for the first time. - T.S. Eliot


Fnord
Veteran
Veteran

User avatar

Joined: 6 May 2008
Gender: Male
Posts: 41,066
Location: Stendec

22 Jul 2008, 3:01 pm

kip wrote:
Weight gain seems to be a rather common side effect, so don't fret to much about it. It's your body adjusting to the extra hormones and adding even more curves. If you pay close attention, all the gain is in the hips and breasts.

Got Pictures?

:twisted:


_________________
"I must acknowledge, once and for all, that the purpose of diplomacy is to prolong a crisis."
-- Leonard Nimoy as Mr. Spock, in the Star Trek episode "The Mark of Gideon" (ep. 3.16, 1969)


release_the_bats
Veteran
Veteran

User avatar

Joined: 13 Jul 2008
Gender: Female
Posts: 1,033

23 Jul 2008, 6:58 pm

I was on the pill from the time I was 18 until I was 24. I didn't notice any long-term side effects then, except that my boobs were a little fuller and a felt more feminine in a very subtle way. During my first couple of months on it, I had mood swings - I would get these weird crying fits from time to time - but that effect was short-lived.

Now, at the age of 29, I've just started taking the exact same pill again. The most marked change is in my appetite. I hope I don't gain too much weight, but my boobs are looking much fuller and larger, so maybe it will be worth it!



zghost
Veteran
Veteran

User avatar

Joined: 28 Oct 2007
Age: 45
Gender: Female
Posts: 1,190
Location: Southeast Texas

26 Jul 2008, 2:33 pm

For all your questions, this site has lots of answers. Check them out: http://www.aphroditewomenshealth.com/
I've read through so much in the forums......



LKL
Veteran
Veteran

User avatar

Joined: 21 Jul 2007
Age: 44
Gender: Female
Posts: 7,402

26 Jul 2008, 5:37 pm

so that's why I went up a bra size!



AngryReptileKeeper
Tufted Titmouse
Tufted Titmouse

User avatar

Joined: 9 Oct 2008
Age: 36
Gender: Female
Posts: 46
Location: St. Louis, MO

15 Oct 2008, 3:53 pm

I don't even take hormonal birth control anymore. Not only are the risks unacceptable, but it increases my appetite and makes me gain. I can't even lose weight on it. All I do is pack it on.



musicforanna
Veteran
Veteran

User avatar

Joined: 30 Jun 2006
Age: 36
Gender: Female
Posts: 798
Location: Kansas City, Missouri

15 Oct 2008, 9:44 pm

I actually didn't gain weight. I know a lot of people who do though, like my younger sister.